# SDR K2Z2005F00000

- Difficulty date: May 31, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N3474F
- Make and model: Cessna 182J
- Aircraft serial: 18257474
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Fuslage
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND IN BOTH SIDES, UPPER CORNER OF RUDDER CABLE CUTOUT BETWEEN COUTOUT AND FLANGE.  DYE PENETRANT INSPECTION OF FRONT FLANGE REVEALED NO DEFECTS.  INSPECTION OF THIS BULKHEAD PREVIOUSLY ACCOMPLISHED AT 3607.  NOT REQUIRED FOR INSPECTION IAW AD.  RECOMMEND SHORTEN INSPECTION INTREVALS.  BULKHEAD REPLACED.  (K)
